# SDR SWIA201024471

- Difficulty date: June 28, 2010
- Submitted: July 5, 2010
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 17,546 hours, 15,033 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT CEILING LEVEL EMERGENCY FLOODLIGHT INOP.  (FLT 6750)  RELAMPED EMERGENCY LIGHT.
